# SDR JJBA20230606005

- Difficulty date: May 29, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 46,784 hours, 145,703 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRANCE BEAM HAS CORROSION. REMOVED FLOOR SUPPORT BEAM AND REPLACED WITH NEW.
